Chernoff, H. (1952) A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations. Ann. Math. Statist.
Corrádi, K. and Hajnal, A. (1963) On the maximal number of independent circuits in a graph. Acta Math. Hungar.
Czygrinow, A., Kierstead, H. A. and Molla, T. (2014) On directed versions of the Corrádi–Hajnal corollary. European J. Combin.
Dirac, G. A. (1952) Some theorems on abstract graphs. Proc. London Math. Soc.
Enomoto, H. (1998) On the existence of disjoint cycles in a graph. Combinatorica
Enomoto, H., Kaneko, A. and Tuza, Z. (1987)
3-factors and covering cycles in graphs of minimum degree n/3. Combinatorics
Erdős, P. (1963) Problem 9. In Theory of Graphs and its Applications, Czechoslovak Academy of Sciences, Prague.
Ghouila-Houri, A. (1960) Une condition suffisante d'existence d'un circuit hamiltonien. CR Math. Acad. Sci. Paris
Hajnal, A. and Szemerédi, E. (1970) Proof of a conjecture of P. Erdős. In Combinatorial Theory and its Applications, Vol. 2, North-Holland, pp. 601–623.
Havet, F. and Thomassé, S. (2000) Oriented Hamiltonian paths in tournaments: A proof of Rosenfeld's conjecture. J. Combin. Theory Ser. B
Keevash, P., Kuhn, D. and Osthus, D. (2009) An exact minimum degree condition for Hamilton cycles in oriented graphs. J. London Math. Soc.
Keevash, P. and Sudakov, B. (2009) Triangle packings and 1-factors in oriented graphs. J. Combin. Theory Ser. B
Kierstead, H. A. and Kostochka, A. V. (2008) A short proof of the Hajnal–Szemerédi theorem on equitable colouring. Combin. Probab. Comput.
Kierstead, H. A. and Kostochka, A. V. (2008) An Ore-type theorem on equitable coloring. J. Combin. Theory Ser. B
Kierstead, H. A., Kostochka, A. V., Mydlarz, M. and Szemerédi, E. (2010) A fast algorithm for equitable coloring. Combinatorica
Kierstead, H. A., Kostochka, A. V. and Yu, G. (2009) Extremal graph packing problems: Ore-type versus Dirac-type. In Surveys in Combinatorics 2009 (Huczynska, S., Mitchell, J. and Roney-Dougal, C., eds), Vol. 365 of London Mathematical Society Lecture Note Series, Cambridge University Press, pp. 113–136.
Komlós, J. and Sárközy, G. N. and Szemerédi, E. (1996) On the square of a Hamiltonian cycle in dense graphs. Random Struct. Alg.
Kühn, D., Mycroft, R. and Osthus, D. (2011) A proof of Sumner's universal tournament conjecture for large tournaments. Proc. London Math. Soc.
Levitt, I., Sárközy, G. N. and Szemerédi, E. (2010) How to avoid using the regularity lemma: Pósa's conjecture revisited. Discrete Math.
Linial, N., Saks, M. and Sós, V. T. (1983) Largest digraphs contained in all n-tournaments. Combinatorica
Nash-Williams, C. St J. A. (1971) Edge-disjoint Hamiltonian circuits in graphs with vertices of large valency. In Studies in Pure Mathematics (presented to Richard Rado), Academic Press, pp. 157–183.
Saks, M. and Sós, V. T. (1981) On unavoidable subgraphs of tournaments. Finite and Infinite Sets, Vol. 37 of Colloquia Mathematica Societatis János Bolyai, North-Holland, pp. 663–674.
Wang, H. (2000) Independent directed triangles in directed graphs. Graphs Combin.
Woodall, D. (1972) Sufficient conditions for cycles in digraphs. Proc. London Math. Soc.